# SDR ASAA2017122222995

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,370 hours, 8,725 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 FMC FAILED AND WOULD NOT RESTORE. FMC SWITCH BOTH ON 2.  ACFT GROUNDED.  PERFORMED  FIM 34-61-00-810-801.  WHILE TROUBLESHOOTING, FOUND BOTH FMC HAD STORED LAST KNOWN GPS POSITION. PERFORMED MANUAL INPUT OF CURRENT POSITION. NO OTHER FAULTS NOTED AT THIS TIME. OPS CHECKED NORMAL.
